# SDR SWIA200616925

- Difficulty date: July 31, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 9,326 hours, 7,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN OVERHEAD EMERGENCY EXIT LIGHT INOP.  REPLACED NR 2 EMERGENCY LIGHT BATTERY CHARGER ASSEMBLY.  OPERATIONAL CHECKS GOOD IAW MM 33-51-05, PN 11-0049, SN OFF 19746.
